# SDR DALA2024070506783

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,470 hours, 11,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0425994) LOWER EMERGENCY LIGHT AT 19A, 19F AND 20B INOP. REMOVED, REPLACED AND OP TESTS GOOD FOR EMER LIGHT POWER SUPPLY 'M1694' IAW B737 AMM 33-51-06 AND 33-51-00.
